Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 35, Number 4 December 2007

 


 

Singular Difference Equations: An Overview
Pham Ky Anh, Nguyen Huu Du, and Le Cong Loi pdf 

339

Admissible Transformations and Assignment Problems
Rainer E. Burkard pdf

373

Models and Algorithms for Robust PERT Scheduling with Time-dependent Task Durations
Michel Minoux pdf 

387

Comparison of Search Strategies of Branch and Bound Algorithm for Concave Minimization Problems Under Linear Constraints
Hiroshi Konno, Kazuo Izumi, and Rei Yamamoto pdf 

399

A Gagliardo–Nirenberg Inequality for Orlicz and Lorentz Spaces on Rn+
Ha Huy Bang and Mai Thi Thu pdf

415

Robust Stability and Transient Behaviour of Positive Linear Systems
D. Hinrichsen and E. Plischke pdf

429

A Simplicial Algorithm for Concave Minimization and Its Performance as a Heuristic Tool
Takahito Kuno and Yoshiyuki Shiguro pdf 

463

Convex Conjugation and Duality for the Solutions of a Functional Equation
J.-E. Martínez-Legaz pdf 

481

Finite Semigroups with Infinite Product and Languages of Infinite Words
Phan Trung Huy, Nguyen Quy Khang, and Do Long Van pdf 

495

On the Extremal Structure of an OSPF Related Cone
Peter Broström and Kaj Holmberg pdf 

507

On Branch-and-Bound Algorithms for Global Optimal Solutions to Mathematical Programs with Affine Equilibrium Constraints
Le Dung Muu and Nguyen Van Quy pdf

523

A Homogeneous Model for Mixed Complementarity Problems over Symmetric Cones
Yedong Lin and Akiko Yoshise pdf

541

The Existence of ε-Solutions to General Quasiequilibrium Problems
N. X. Hai and P. Q. Khanh pdf

563

Contents for Volume 35 pdf

573

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013